# SDR RAIA00501037

- Difficulty date: January 16, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 10,133 hours, 9,566 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

3519- PIT- EICAS MESSAGE THRUST REVERSE DISAGREE DURING TAKEOFF.  MAINTENANCE PERFORMED, OPS CHECKOF THRUST REVERSE.
